Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Wake up with tons of chunky green boogers in throat, have weakness, plugged ears, throat soreness. Cause?

For past four days or so I ve been waking up and having tons of chunky boogers, green in color. They ve drained into my throat and I make that noise with the back of my throat to spit it out. Now today I m really weak, ears feel plugged and my throat is still sore. No cough or the like. Do I have a sinus infection and if so how long do I wait before going to my doctor. I ve tried a humidifier and no help.
Asked On : Thu, 31 Jan 2013
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear..
All these symptoms indicate that you might be having Upper Respiratory Tract Infection.
Management includes:
1. Gargle with warm salt water to relieve throat pain.
2. Analgesics like paracetamol
3. Antibiotics like amoxicillin (if bacterial infection is suspected)
4. Antihistamine preparations can also be used to provide symptomatic relief.
If symptoms still will be better to consult an ENT specialist.
Meanwhile...avoid taking cold food & drinks, maintain adequate hydration & take soft, non-spicy foods.
Wish you good health & a speedy recovery.
Thanks & take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Emergency Medicine Specialist Dr. Sheeba Stephen's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms it appears that you are having an upper-respiratory tract infection, probably a throat infection. If you are having additional symptoms of headache, nasal stuffiness or facial congestion, then you may be having a rhino-sinusitis.

You can try simple measures like salt water gargling, steam inhalation, nasal drops and drinking hot fluids. In case your symptoms are severe or persistent or you develop other complications, then you may need a course of antibiotics.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor